# SDR CALA2025051904761

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N54525
- Make and model: Airbus A321-271NX
- Aircraft serial: 12208
- Aircraft time: 1,274 hours, 504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LTS WITH OVER WING EXITS REMAIN ILLUMINATED DURING FLI GHT PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM. NO FAULTS NOTED. REF AMM 33-51-00-710-805-A.
